Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 56, Number 2

All articles in this issue are freely accessible.

Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity
L. Hsiao and Tao Luo.
Quart. Appl. Math. 56 (1998), 201-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622554
Dynamics of a viscoelastic spherical shell with a nonconvex strain energy function
Roger Fosdick, Yohannes Ketema and Jang-Horng Yu.
Quart. Appl. Math. 56 (1998), 221-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622558
A uniqueness theorem for a Robin boundary value problem of physical geodesy
Jesús Otero.
Quart. Appl. Math. 56 (1998), 245-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622562
Asymptotic stability and global existence in thermoelasticity with symmetry
S. Jiang, J. E. Muñoz Rivera and R. Racke.
Quart. Appl. Math. 56 (1998), 259-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622566
The explicit Gibbs-Appell equation and generalized inverse forms
F. E. Udwadia and R. E. Kalaba.
Quart. Appl. Math. 56 (1998), 277-288
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622570
On the feasibility of determining light-source direction from an image
Wojciech Chojnacki, Michael J. Brooks and Daniel Gibbins.
Quart. Appl. Math. 56 (1998), 289-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622495
An approximation theory for optimum sheets in unilateral contact
Joakim Petersson and Jaroslav Haslinger.
Quart. Appl. Math. 56 (1998), 309-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622499
Penny-shaped crack bridged by fibres
N. V. Movchan and J. R. Willis.
Quart. Appl. Math. 56 (1998), 327-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622503
Morphological instability of similarity solution to the Stefan problem with undercooling and surface tension
I. Rubinstein and B. Zaltzman.
Quart. Appl. Math. 56 (1998), 341-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622507
A regularizing effect of nonlinear transport equations
Felix Otto.
Quart. Appl. Math. 56 (1998), 355-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622511
Asymptotic methods for magnetohydrodynamic instability
Misha Vishik and Susan Friedlander.
Quart. Appl. Math. 56 (1998), 377-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1622515

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website